Journal: Applied Mathematics and Computation

Volume 129, Issue 2-3

157 -- 169Henryk Gzyl. Tomographic reconstruction by maximum entropy in the mean: unconstrained reconstructions
171 -- 182Mamdouh M. El Kady, Elsayed M. E. Elbarbary. A Chebyshev expansion method for solving nonlinear optimal control problems
183 -- 201I. H. Abdel-Halim Hassan. Different applications for the differential transformation in the differential equations
203 -- 235E. M. E. Zayed. 3 with its physical applications: further results
237 -- 267E. M. E. Zayed. 2 with mixed boundary conditions and its physical applications
269 -- 294V. Shanthi, N. Ramanujam. A numerical method for boundary value problems for singularly perturbed fourth-order ordinary differential equations
295 -- 316A. R. Khan, A. Elkamel. Mathematical model for heat transfer mechanism for particulate system
317 -- 337Thomas Kämpke. The geometry of linear infeasibility
339 -- 343E. Babolian, Jafar Biazar. Solving the problem of biological species living together by Adomian decomposition method
345 -- 373S. Valarmathi, N. Ramanujam. A computational method for solving boundary value problems for third-order singularly perturbed ordinary differential equations
375 -- 389Danping Yang. A parallel domain decomposition algorithm of mixed element equation for second-order elliptic Dirichlet boundary value problem
391 -- 405Guangming He, Jinde Cao. Discussion of periodic solutions for pth order delayed NDEs
407 -- 419M. L. Filshtinsky, R. Rodriguez-Ramos, O. Sanchez-Casals, Florencia Serrania. Squeezing of composite piezoceramic plate under the loading of regular normal pressure
421 -- 440E. F. Elshehawey, Saleh Z. A. Husseny. Peristaltic transport of a magneto-fluid with porous boundaries
441 -- 453A.-B. Shaibu, Hassen A. Muttlak. A comparison of the maximum likelihood estimators under ranked set sapling some of its modifications
455 -- 467Alan T. K. Wan. On generalized ridge regression estimators under collinearity and balanced loss
469 -- 480Marián Slodicka, Hennie De Schepper. On an inverse problem of pressure recovery arising from soil venting facilities
481 -- 499Shengqiang Liu, Lansun Chen. Permanence, extinction and balancing survival in nonautonomous Lotka-Volterra system with delays
501 -- 516Geon Ho Choe. Recurrence of transformations with absolutely continuous invariant measures
517 -- 536Sophia R.-J. Jang, James Baglama. A nutrient-prey-predator model with intratrophic predation
537 -- 549Alberto Cabada, Seppo Heikkilä. Implicit nonlinear discontinuous functional boundary value ϕ-Laplacian problems: extremality results

Volume 129, Issue 1

1 -- 19William J. Layton, H. K. Lee, J. Peterson. A defect-correction method for the incompressible Navier-Stokes equations
21 -- 41SungPil Yoon, John B. Lundberg. An integer ambiguity resolution algorithm for real-time GPS attitude determination
43 -- 54Bünyamin Yildiz, Murat Subasi. An interpreter for the Boolean derivative
55 -- 85Hubertus F. von Bremen, Firdaus E. Udwadia. Computational explorations into the dynamics of rings of coupled oscillators
87 -- 105Jong Yeoul Park, Jeong Ja Bae. On coupled wave equation of Kirchhoff type with nonlinear boundary damping and memory term
107 -- 118S. Kumar, S. K. Srivastava, P. Chingakham. Hopf bifurcation and stability analysis in a harvested one-predator-two-prey model
119 -- 143Bing Liu, Jian She Yu. Solvability of multi-point boundary value problem at resonance (III)
145 -- 155Guoliang Chen, Guo-Ming Liu, Yifeng Xue. Perturbation theory for the generalized Bott-Duffin inverse and its applications